# SDR ASOA2015102313950

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,764 hours, 28,181 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR ON RT HORIZONTAL STAB TIP FOUND TO BE DAMAGED DUE TO LIGHTNING STRIKE.  CUT AWAY BURNED SECTION OF AFT SPAR AND CLEANED UP ALL SHARP EDGES ON MISDRILLED HOLE ON AFT SPAR TO THE RT OF BURN,  WORK DONE REF EA EJ-CRJ255-00032.  COMPLIED WITH EDDY CURRENT INSPECTION OF CUTLINE AND MISDRILLED HOLE ON AFT SPAR OF RT HORIZONTAL STABILIZER IAW NDTM 51-20-06 AND EA EJ-CRJ255-00032.  NO DEFECTS NOTED AT THIS TIME.  STARTED FABRICATING NEW REPAIR PARTS,  FABRICATED CUTOUT FILLER FROM 7075 T-6 .040" BATCH 1902286, FABRICATED OTHER FILLER FROM 2024 T-3 .032" BATCH 1517651, FABRICATED REPAIR STRAP FROM 2024 T-3 .050" BATCH 1894010 AND PICKED UP ALL EXISTING FASTENER HOLES IN REPAIR STRAP.  WORK DONE REF EA EJ-CRJ255-00032.  CUT AWAY ADDITIONAL SECTION OF DAMAGED AREA ON AFT SPAR TO ACCOMMODATE NUTPLATE INSTALLATION IAW EA EJ CRJ255-00032. CUT OUT MEASURES .090". DRILLED AND COUNTERSINKED REMAINING HOLES IN NEW SPLICE AND NEWLY FABRICATED CUTOUT FILLER, 7075 T6 .040" BATCH 1902286, AND PRIMED ALL REPAIR PARTS IAW EA EJ-CRJ255-00032.  INSTALLED ALL REPAIR PARTS ON RT HORIZONTAL STAB TIP IAW EA EJ-CRJ255-00032.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
